# SDR FDEA201411303984

- Difficulty date: November 30, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 55,862 hours, 12,267 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE RECEIVED SLAT DISAGREE ALERT WHEN SETTING FLAPS AT 10 DEGREES.  COMPLIED WITH QRH & ALERT WENT AWAY.  SHORTLY THEREAFTER, IN CLEAN CONFIG, RECEIVED ANOTHER SLAT DISAGREE ALERT.  COMPLIED WITH QRH.  UPON FLAP EXTENSION SLAT DISAGREE INTERMITTENTLY REAPPEARED.
